# SDR UPS06M46657

- Difficulty date: April 9, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Loose
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE BARRIER JUST AFTER ACCESS DOOR NEEDS TO BE REGLUED (VELCRO).  APPLIED NEW VELCRO AND SECURED SMOKE BARRIER.
